Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Realistic computable error bounds for three dimensional finite element analyses in linear elasticity

Ainsworth, Mark and Rankin, Richard Andrew Robert (2011) Realistic computable error bounds for three dimensional finite element analyses in linear elasticity. Computer Methods in Applied Mechanics and Engineering, 200 (21-22). pp. 1909-1926. ISSN 0045-7825

[img] PDF
8marr3delasticity.pdf - Draft Version

Download (403kB)

Abstract

We obtain a computable estimator for the energy norm of the error in piecewise affine and piecewise quadratic finite element approximations of linear elasticity in three dimensions. We show that the estimator provides guaranteed upper bounds on the energy norm of the error as well as (up to a constant and data oscillation terms) local lower bounds.

Item type: Article
ID code: 37747
Keywords: finite element, elasticity, computable error bounds, Probabilities. Mathematical statistics, Physics and Astronomy(all), Mechanics of Materials, Mechanical Engineering, Computational Mechanics, Computer Science Applications
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Pure Administrator
Date Deposited: 20 Feb 2012 14:20
Last modified: 21 May 2015 14:23
Related URLs:
URI: http://strathprints.strath.ac.uk/id/eprint/37747

Actions (login required)

View Item View Item